| Texto completo | |
| Autor(es): |
Martins, Ricardo Miranda
;
Mereu, Ana Cristina
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; v. 20, p. 7-pg., 2014-12-01. |
| Resumo | |
We study the number of limit cycles which can bifurcate from the periodic orbits of a linear center perturbed by nonlinear functions inside the class of all classical polynomial Lienard differential equations allowing discontinuities. In particular our results show that for any n >= 1 there are differential equations of the form (x) over dot+f (x)(x) over dot + x+sgn( (x) over dot)g(x) = 0, with f and g polynomials of degree n and 1 respectively, having [n/2] 1 limit cycles, where [.] denotes the integer part function. (C) 2014 Elsevier Ltd. All rights reserved. (AU) | |
| Processo FAPESP: | 10/13371-9 - Sincronização de Sistemas Dinâmicos Não-Suaves |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 12/06879-1 - Sistemas dinâmicos descontínuos: teoria qualitativa e estabilidade estrutural |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 12/18780-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |